# SDR IPXA2017012313143

- Difficulty date: January 11, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA38571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO COMP FLOOR SUPPORT ANGLE/FLOOR BEAM CAP STA 1841 LONG 42R IS CORRODED. REPAIRED CORRODED SUPPORT ANGLE AT STA 1841, LONG 42R IAW DWG AGA3857 AND SRM 51-35-01. (MINOR)
